# SDR USAA20110603BB044

- Difficulty date: June 2, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - ROW 11 ON FLOOR EMERGENCY TRACK FLOOR LIGHTING NEEDS TO BE SNAPPED DOWN OR SECURED DOWN - BUCKLING UP SLIGHTLY.  SECURED FLOOR EMERGENCY TRACK LIGHTING AT 10/14.
